Some geometric applications of Dilworth's theorem


Published in:
Proceedings of the Ninth Annual Symposium on Computational Geometry, 264-269
Presented at:
9th ACM Symposium on Computational Geometry, San Diego, CA, USA, May 19-21, 1993
Year:
1993
Publisher:
ACM Press
Note:
Professor Pach's number: [101]; Also in: Discrete and Computational Geometry, 12 (1994), 1-7
Laboratories:




 Record created 2008-11-19, last modified 2018-09-13


Rate this document:

Rate this document:
1
2
3
 
(Not yet reviewed)